The domain of attraction for the endemic equilibrium of an SIRS epidemic model
| Year of publication: |
2011
|
|---|---|
| Authors: | Zhang, Zhonghua ; Wu, Jianhua ; Suo, Yaohong ; Song, Xinyu |
| Published in: |
Mathematics and Computers in Simulation (MATCOM). - Elsevier, ISSN 0378-4754. - Vol. 81.2011, 9, p. 1697-1706
|
| Publisher: |
Elsevier |
| Subject: | Epidemic model | Domain of attraction | LMI optimization | Lyapunov function | Stability |
-
Ojha, Rudra Pratap, (2018)
-
Stability analysis of an SIS epidemic model with feedback mechanism on networks
Zhang, Jiancheng, (2014)
-
The Stability of a Class of Fractional Order Switching System with Time-Delay Actuator
Nabavi, Seyed Hossein, (2018)
- More ...
-
A DMAIC-based methodology for improving urban traffic quality with application for city of Montreal
Zhang, Zhonghua, (2016)
-
Input-output analysis of carbon emissions embodied in China-Japan trade
Zhao, Yuhuan, (2016)
-
Zhao, Yuhuan, (2018)
- More ...